American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 173 found      Go to page: 1 2 3 4 5 6

[91] Darko Milinkovic. Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001) 1843-1851. MR 1814118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Hasna Riahi. Study of the critical points at infinity arising from the failure of the Palais-Smale condition for $n$-body type problems. Memoirs of the AMS 138 (1999) MR 1445492.
Book volume table of contents

[97] Abbas Bahri and Iskander A. Taimanov. Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems. Trans. Amer. Math. Soc. 350 (1998) 2697-2717. MR 1458315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Alexander Ioffe and Efim Schwartzman. An extension of the Rabinowitz bifurcation theorem to Lipschitz potential operators in Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 2725-2732. MR 1415327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Thomas Bartsch and Michel Willem. On an elliptic equation with concave and convex nonlinearities . Proc. Amer. Math. Soc. 123 (1995) 3555-3561. MR 1301008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Manuel A. del Pino and Patricio L. Felmer. Multiple solutions for a semilinear elliptic equation . Trans. Amer. Math. Soc. 347 (1995) 4839-4853. MR 1303117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Kazunaga Tanaka. A note on generalized solutions of singular Hamiltonian systems . Proc. Amer. Math. Soc. 122 (1994) 275-284. MR 1204387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Djairo G. de Figueiredo and Patricio L. Felmer. On superquadratic elliptic systems . Trans. Amer. Math. Soc. 343 (1994) 99-116. MR 1214781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] N. Ghoussoub. A min-max principle with a relaxed boundary condition . Proc. Amer. Math. Soc. 117 (1993) 439-447. MR 1089405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Min Ji and Guang Yin Wang. Minimal surfaces in Riemannian manifolds. Memoirs of the AMS 104 (1993) MR 1233953.
Book volume table of contents   

[111] K. A. de Rezende and R. D. Franzosa. Lyapunov graphs and flows on surfaces . Trans. Amer. Math. Soc. 340 (1993) 767-784. MR 1127155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Noriko Mizoguchi. Nontrivial solutions of semilinear elliptic equations with continuous or discontinuous nonlinearities . Proc. Amer. Math. Soc. 116 (1992) 513-520. MR 1098403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Lao Sen Yu. Nonlinear $p$-Laplacian problems on unbounded domains . Proc. Amer. Math. Soc. 115 (1992) 1037-1045. MR 1162957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Martin Schechter. A bounded mountain pass lemma without the (PS) condition and applications . Trans. Amer. Math. Soc. 331 (1992) 681-703. MR 1064270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Charles V. Coffman. Classification of balanced sets and critical points of even functions on spheres . Trans. Amer. Math. Soc. 326 (1991) 727-747. MR 1007802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Vittorio Coti Zelati and Paul H. Rabinowitz. Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials . J. Amer. Math. Soc. 4 (1991) 693-727. MR 1119200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Gabriella Tarantello. Remarks on forced equations of the double pendulum type . Trans. Amer. Math. Soc. 326 (1991) 441-452. MR 1049620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Dusa McDuff. Elliptic methods in symplectic geometry. Bull. Amer. Math. Soc. 23 (1990) 311-358. MR 1039425.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 173 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia